# SDR CA050121010

- Difficulty date: January 17, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 28,867 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 324612CC225
- Condition: Shorted
- Location: Mlg
- Part time: 30,671 hours, 34,854 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, WHEN GEAR SELECTED DOWN, OB ANTISKID CAUTION LIGHT ILLUMINATED.  MAINTENANCE FOUND WIRE 32-46-12CC22-5 SHORTED TO SHIELD  BETWEEEN 9811-P59 AND 9811-1J177 (PIN K).  WIRING REPAIRED.
